# SDR UALA2011113006567

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 75,135 hours, 23,529 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78942
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS MISSING ON SEATS 6B AND 10B AND 8B LOOSE.  REPLACED MISSING LIGHTS AND SECURED LOOSE ONE, OPS CHECK GOOD.
